Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Unprotected sex. Took postinor 2, abdominal cramps, delayed periods. Chances of pregnancy?

Hello. About two weeks ago i took postinor 2 after having unprotected intercourse. i only took the required dosage of two tablets. It was my first time to use it. I expected my periods to come two days ago but all i felt were the abdominal cramps , which made me think i would get my periods but they soon went away. I still don t have my periods and the cramps have since gone away. Could i be pregnant? Does it mean that the postinor 2 could have been ineffective?
Asked On : Mon, 3 Dec 2012
Answers:  0 Views:  58 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor